Polyhedral Complementarity on a Simplex. Potentiality of Regular Mappings

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We consider a special class of the fixed point problems for piecewise constant mappings of a simplex into itself. These are polyhedral complementarity problems arising in studying the classical exchange model and its variations. We study the problems that stem from the consideration of models with fixed budgets and possessing a certain property of monotonicity (logarithmic monotonicity). Our considerations are purely mathematical and not associated with the economic models that gave rise to these mathematical objects. The class of regular mappings is investigated, and their potentiality is proved.

Original languageEnglish
Pages (from-to)167-176
Number of pages10
JournalJournal of Applied and Industrial Mathematics
Volume12
Issue number1
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • homology group
  • linear complementarity
  • monotonicity
  • polyhedral complex
  • potentiality of mapping

Fingerprint

Dive into the research topics of 'Polyhedral Complementarity on a Simplex. Potentiality of Regular Mappings'. Together they form a unique fingerprint.

Cite this